# SDR HEEA0012451

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745H
- Make and model: Bell 214ST
- Aircraft serial: 28200
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: 214175153105
- Condition: Inoperative
- Location: Dc Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VOLTAGE REGULATOR INOPERATIVE.
